Show simple item record

dc.contributor.authorHarris, D
dc.contributor.authorMcCabe, B
dc.contributor.authorLeybourne, S
dc.date.available2014-05-21T20:43:41Z
dc.date.issued2003-10-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000185588800006&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationHarris, D., McCabe, B. & Leybourne, S. (2003). Some limit theory for autocovariances whose order depends on sample size. ECONOMETRIC THEORY, 19 (5), pp.829-864. https://doi.org/10.1017/S0266466603195060.
dc.identifier.issn0266-4666
dc.identifier.urihttp://hdl.handle.net/11343/27729
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherCAMBRIDGE UNIV PRESS
dc.subjectEconometrics
dc.titleSome limit theory for autocovariances whose order depends on sample size
dc.typeJournal Article
dc.identifier.doi10.1017/S0266466603195060
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentEconomics & Commerce - Economics
melbourne.source.titleECONOMETRIC THEORY
melbourne.source.volume19
melbourne.source.issue5
melbourne.source.pages829-864
dc.research.codefor1403
melbourne.publicationid20609
melbourne.elementsid258806
melbourne.contributor.authorHarris, David
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1469-4360
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record